# SDR CA151207008

- Difficulty date: December 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,114 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC8043
- Condition: Leaking
- Part time: 4,172 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION CREWS NOTICED OIL FORMING ON COWLING HINGE UPON REVIEW FOUND SERVO LEAKING FROM THE TOP CAP.  ALL THE SERVO`S THAT WE HAVE THAT HAVE LEAKED, ALL LEAKED FROM TOP CAP AND WERE THIS PN SERVO.
